MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS

Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-100E
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
An international distributor reported their customer's aed would not power on.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Analysis of the log files from the aed showed that the aed was placed into service without the pads connected to the aed on 3/21/25.The ddu series aeds are designed to be stored with the pads connector already installed.This simplifies the procedure for deploying and operating the device in an emergency.During the aed's automated self-test, the aed identified that the pads were not connected and attempted to alert the user by flashing its red asi and chirping.The aed continued to chirp and flash without any evidence in the log of any human interaction to address the aeds condition until the battery pack became completely depleted on 7/09/26.The cause of the aed not powering on was related to a failure of the customer to set-up the aed and maintain the battery pack.

Brand Name
Lifeline
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50853438
Report Number3003521780-2026-01605
Device Sequence Number9953456
Product Code MKJ
UDI-Device Identifier00815098020034
UDI-Public(01)00815098020034
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-100E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown